Zhi Zhou
Title
Cited by
Cited by
Year
Error estimates for a semidiscrete finite element method for fractional order parabolic equations
B Jin, R Lazarov, Z Zhou
SIAM Journal on Numerical Analysis 51 (1), 445-466, 2013
1962013
The Galerkin finite element method for a multi-term time-fractional diffusion equation
B Jin, R Lazarov, Y Liu, Z Zhou
Journal of Computational Physics 281, 825-843, 2015
1542015
An analysis of the L1 scheme for the subdiffusion equation with nonsmooth data
B Jin, R Lazarov, Z Zhou
IMA Journal of Numerical Analysis 36 (1), 197-221, 2016
1512016
Two fully discrete schemes for fractional diffusion and diffusion-wave equations with nonsmooth data
B Jin, R Lazarov, Z Zhou
SIAM Journal on Scientific Computing 38 (1), A146-A170, 2016
146*2016
Error analysis of semidiscrete finite element methods for inhomogeneous time-fractional diffusion
B Jin, R Lazarov, J Pasciak, Z Zhou
IMA Journal of Numerical Analysis 35 (2), 561-582, 2015
952015
Error analysis of a finite element method for the space-fractional parabolic equation
B Jin, R Lazarov, J Pasciak, Z Zhou
SIAM Journal on Numerical Analysis 52 (5), 2272-2294, 2014
802014
Numerical analysis of nonlinear subdiffusion equations
B Jin, B Li, Z Zhou
SIAM Journal on Numerical Analysis 56 (1), 1-23, 2018
622018
An analysis of the Rayleigh–Stokes problem for a generalized second-grade fluid
E Bazhlekova, B Jin, R Lazarov, Z Zhou
Numerische Mathematik 131 (1), 1-31, 2015
562015
Correction of high-order BDF convolution quadrature for fractional evolution equations
B Jin, B Li, Z Zhou
SIAM Journal on Scientific Computing 39 (6), A3129-A3152, 2017
542017
A Petrov-Galerkin finite element method for fractional convection-diffusion equations
B Jin, R Lazarov, Z Zhou
SIAM Journal on Numerical Analysis 54 (1), 481–503, 2016
402016
An analysis of the Crank–Nicolson method for subdiffusion
B Jin, B Li, Z Zhou
IMA Journal of Numerical Analysis 38 (1), 518-541, 2018
392018
Discrete maximal regularity of time-stepping schemes for fractional evolution equations
B Jin, B Li, Z Zhou
Numerische mathematik 138 (1), 101-131, 2018
332018
Error estimates for approximations of distributed order time fractional diffusion with nonsmooth data
B Jin, R Lazarov, D Sheen, Z Zhou
Fractional Calculus and Applied Analysis 19 (1), 69-93, 2016
332016
Numerical methods for time-fractional evolution equations with nonsmooth data: a concise overview
B Jin, R Lazarov, Z Zhou
Computer Methods in Applied Mechanics and Engineering 346, 332–358, 2019
292019
Analysis of a nonlocal-in-time parabolic equation
Q Du, J Yang, Z Zhou
Discrete and Continuous Dynamical Systems - Series B 22 (2), 339-368, 2017
292017
A simple finite element method for boundary value problems with a Riemann–Liouville derivative
B Jin, R Lazarov, X Lu, Z Zhou
Journal of Computational and Applied Mathematics 293, 94-111, 2016
242016
Subdiffusion with a time-dependent coefficient: analysis and numerical solution
B Jin, B Li, Z Zhou
Mathematics of Computation 88, 2157-2186, 2019
202019
A finite element method with singularity reconstruction for fractional boundary value problems
B Jin, Z Zhou
ESAIM: Mathematical Modelling and Numerical Analysis 49 (5), 1261-1283, 2015
202015
An analysis of Galerkin proper orthogonal decomposition for subdiffusion
B Jin, Z Zhou
ESAIM: Mathematical Modelling and Numerical Analysis 51 (1), 89-113, 2017
192017
Galerkin FEM for fractional order parabolic equations with initial data in H− s, 0≤ s≤ 1
B Jin, R Lazarov, J Pasciak, Z Zhou
Lecture Notes in Computer Science 6238, 24-37, 2012
152012
The system can't perform the operation now. Try again later.
Articles 1–20